# SDR SIMA20120527010

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 18,802 hours, 15,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND EMERGENCY LIGHT ON MAIN PASSENGER DOOR INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT ON MAIN PASSENGER DOOR IAW AMM 33-50-10.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
